Skip to main content
Log in

Homomorphisms of projective planes. I

  • Published:
Siberian Mathematical Journal Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Institutional subscriptions

Literature Cited

  1. A. I. Shirshov and A. A. Nikitin, “On the theory of projective planes,” Algebra Logika,20, No. 3, 330–356 (1981).

    Google Scholar 

  2. L. A. Skornyakov, “Projective planes,” Usp. Mat. Nauk,6, No. 6, 112–154 (1951).

    Google Scholar 

  3. D. Row, “A homomorphism theorem for projective planes,” Bull. Austral. Math. Soc.,4, No. 2, 155–158 (1971).

    Google Scholar 

  4. Yu. L. Ershov and E. A. Palyutin, Mathematical Logic [in Russian], Nauka, Moscow (1979).

    Google Scholar 

  5. L. A. Skornyakov, “Homomorphisms of projective planes and T-homomorphisms of ternary rings,” Mat. Sb.,43, No. 3, 285–294 (1957).

    Google Scholar 

Download references

Authors

Additional information

Novosibirsk. Translated from Sibirskii Matematicheskii Zhurnal, Vol. 27, No. 1, pp. 35–44, January–February, 1986.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Vdovin, V.V. Homomorphisms of projective planes. I. Sib Math J 27, 26–34 (1986). https://doi.org/10.1007/BF00969339

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF00969339

Keywords

Navigation